# SDR MASA2015041823052

- Difficulty date: April 18, 2015
- Submitted: April 19, 2015
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 545 hours, 298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN FLASHLIGHT NOT CHARING.  REPLACED FWD CABIN FLASHLIGHT.
